Evaluation of VLBI Observations with Sensitivity and Robustness Analyses

Küreç Nehbit P., Heinkelmann R., Schuh H., Glaser S., Lunz S., Mammadaliyev ., ...More

MATHEMATICS, vol.8, pp.1-15, 2020 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 8
  • Publication Date: 2020
  • Doi Number: 10.3390/math8060939
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Page Numbers: pp.1-15
  • Karadeniz Technical University Affiliated: Yes